# SDR DXTA200501009

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 8,904 hours, 7,277 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN BRAKES SET & POWER AT 96.3 PERCENT N1, BEGAN TAKEOFF ROLL; BEFORE REACHING 40 KTS THE RT FUEL BOOST PUMP ON LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  INSPECTED RT FUEL FILTER NO DEBRIS FOUND C/W GROUND RUNS RT GEN CAME ONLINE NORMAL DURING START.  C/W POWER OF DAY RUN NO LIGHTS ILLUMINATED ON ANNUNCIATOR PANEL FOR BOOST PUMP OR RT GEN OFF HIGH & NORMAL IDLE CHECKS GOOD ALL READINGS ON RT ENGINE CLOSELY MATCH LT SIDE UNABLE TO DUPLICATE, ALL WORK IAW CE560 MM 73-30 & 24-50.
